# SDR QXEA200602595

- Difficulty date: September 24, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 13,537 hours, 10,092 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Part serial: 99263H8370
- Condition: Cracked
- Location: Cockpit
- Part time: 447 hours, 335 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - UPPER CENTER OF CAPTAIN'S WINDSHIELD APPEARS TO BE CRACKED.  MAINTENANCE REPLACED THE CAPTAIN'S WINDSHIELD IAW AMM 56-11-01-00-801-A01 AND 56-11-01-400-801-A01.  OPERATIONAL TEST OF TEMPERATURE CONTROLLER AND LEAK CHECK OF WINDOW ARE ALL GOOD.  AIRCRAFT RETURNED TO SERVICE.
